# SDR 2006UALA02028

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 28,463 hours, 10,908 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED FLIGHT CONTROL ALTERNATE LAW MESSAGE.    TESTED NR 1, 2, AND 3 ADIRU'S-ALL THREE TESTED OK.  FOUND PARTIAL OBSTRUCTION OF NR 1 AND 3 PITOT PROBES.   REPLACED NR 1 PITOT PROBE, 9DA1.  FAC-1 ALSO SHOWED FAILURE MESSAGES.  REPLACED FAC-1.  TESTED OK.  CAT III TESTED OK.
